To find a nearest store, click here to use our store locator.
Temporarily Low Stock Online - Please Try Your Local Store
Please read the conditions below and check the box to enable purchase of this product.
If you order 2 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
Lemsip Original Sachets
Temporary relief of Cold and Flu symptoms - Fast.
* Fever, * Headache, * Body aches, * Sore throat.
CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.
Keep out of reach of children.
Each sachet of powder contains Paracetamol 500mg, 94mg (4.1mmol) of Sodium.
How to take: Pour contents of one sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults & children over 12 years: 1-2 sachets. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 8 sachets in 24 hours).
Do not use for more than a few days, unless advised to by a doctor. Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised to by a doctor.
QCPP accreditation details:
Virginia. 1806 Sandgate Rd, Virginia Qld 4014. Proprietors - Sam Gance and Jeffrey Wasley. Pharmacist available - Monday to Friday 8am to 7pm (EST) Saturday 9am to 1pm (EST)
*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines. *All crossed through prices on ePharmacy Online are
Recommended Retail Prices (RRP). These are shown to give you an indication of the saving you will make compared to buying from a standard retail pharmacy. These prices have been obtained through regular price
matching and are actual prices from retail stores. We cannot show RRP prices for all products due to database restrictions and the fact that some of our products cannot be purchased in retail pharmacies. Actual
product or product packaging delivered may vary slightly from product image shown.
*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional. Vitamins may only be of assistance if your dietary intake is inadequate.